aean_adrift (aean_adrift) wrote in vaginapagina,
aean_adrift
aean_adrift
vaginapagina

Dizziness on Apri?

 I started taking Apri (generic of Desogen) on Friday and am feeling incredibly dizzy today. I realize I'm only 4 pills in, but that's the only thing that I can think of that could make a difference. My doctor said it could cause nausea, but so far...I'm just really dizzy. 

Has anyone ever experienced this on Apri? Also, any other more general Apri experiences? My doctor said it's "pretty much the only thing I prescribe"...which I found incredibly odd. Do doctors have "favorite" brands that they just prescribe to everyone or what? I asked a few friends who had gone to our university clinic for their prescriptions, and that's what they were all put on. 
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 7 comments